# SDR VNAA202110221114

- Difficulty date: October 20, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 25,702 hours, 19,350 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED GOING INTO CLT FOR GEAR DISAGREE AND STEERING INOP. FLIGHT LANDED WITHOUT ISSUE IN CLT. T .  T/S B1 CODE 007427 IAW CRJ700 FIM 32-21-10-810-801. PERFORMED EXTENSION/OPS TEST OF THE LANDING GEAR PSS IAW CRJ700 AMM 32-61-00-710-801 AND FOUND PX24 TARGET OUT OF RIG. PERFORMED RIGGING OF PX24 TARGET IAW CRJ700 VCMM 32-21-05, OPS CHECK OK, NO B1 CODES ON MULTIPLE EXTENSIONS. NO DEFECTS.
